Terror (part II)

Think i’m still fairly restless about coming off hormones. Its not the hot flushes that worry me. I can imagine they will be uncomfortabel and all. But rather its the sense of being off hormones. The losing of “sparkle” and the glorious feeling that goes with them.

Three…four weeks without that? Ugh!

Other worries…which i’m sure aren’t as bad as they might be.

First off, i assume that coming off at this stage is just a postponement. So, if everything stops growing/changing for a while, its just like a pause during puberty…and everything starts again after i’m back on.

Second, someone was suggesting, post-op, i’d be on a lower dose. But surely not yet? Cause i’m coming to the op early in my transition and there’s still growing and stuff to do.

Help!

I know loads of girls have been this route before me and survivied. But that doesn’t stop me panicking just an itsy-bitsy bit. (Or a lot, really!).

jane
xx

3 Responses so far »

  1. 1

    Angela said,

    Jane, watch the doctors carefully and don’t assume they know anything at all about the needs of transsexual and intersex people, especially our HRT, whether we have had any kind of surgery, whether we are pre- or post-op. Too many of us learn this at our cost. Be prepared. Be vigilant.

    • 2

      janefae said,

      ugh! at risk of being ungracious, i’d almost rather not hear that. I’m truly nervous about the coming off hormones for the op thing, so mostly looking for guidance and things maybe i need to say to the medics.

      First, i assume that the feminisation process will get back on track once i’m back on hormones?

      Second, from the UK perspective, do i need to be careful about having hormones dropped, and if so, what do i do about that?

      jane
      xx

  2. 3

    Lucy Melford said,

    You’ll be fine. You have to come off hormones to help reduce the chance of blood clotting during and after surgery. But three weeks post-op you’ll recommence on your old dose (get a stock in now) and your body will get back to its old routine. And you stay on your old dose until you’ve had some tests and have seen whoever determines your dose. In my case, Dr Curtis was happy to keep me on the old dose, for the next six months anyway.

    I don’t know about losing that zizz. I didn’t. But you’re not me, and you might. If you do, it’ll be temporary. Besides, post-op, you’ll have a genuine reason to feel upbeat, and you won’t need to pop pills to start grinnning from ear to ear.

    Lucy


Comment RSS · TrackBack URI

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: